Previous |  Up |  Next

Article

References:
[CH] W. H. Cornish, R. С Hickman: Weakly distributive semilattices. Acta. Math. Hungar. 32 (1978) 5-16. MR 0551490 | Zbl 0497.06005
[FS] J. Fábera, T. Sturm: Embedding of semilattices into distributive lattices. Czech. Math. J. 29 (104) (1979) 232-245. MR 0529511
[F] I. Fleischer: On extending congruences from partial algebras. Fund. Math. 88 (1975) 11-16. MR 0382129 | Zbl 0312.08005
[F'] I. Fleischer: Embedding a semilattice in a distributive lattice. Algebra Univ. 6 (1976) 85-86. MR 0398936 | Zbl 0335.06005
[G] G. Grätzer: General Lattice Theory. Birkhäuser, Basel 1978. MR 0504338
[G'] G. Grätzer: Universal Algebra. Princeton 1968. MR 0248066
[H] R. Hickman: Congruence extensions for semilattices with distributivity. Algebra Univ. 9 (1979) 179-198. MR 0523932 | Zbl 0426.06002
[M] H. M. MacNeille: Partially ordered sets. Trans. Amer. Math. Soc. 42 (1937) 416-460. MR 1501929 | Zbl 0017.33904
[P] R. S. Pierce: Introduction to the Theory of Abstract Algebras. New York, 1968. MR 0227070
Partner of
EuDML logo